Ask a doctor

How Long for Juvederm Swelling to Go Down for Lines on Sides of Mouth?

I had juvederm injected to the lines on the sides of my mouth...I feel SLIGHTLY like a chipmunk. Not bad as the lines I can still feel swelling and slightly see it. But should I expect that this will go down for a more natural look? It is just slightly that I feel like this and I don't want to look like a chipmunk!

Doctor Answers (4)

Juvederm swelling is temporary

+1

If this is from swelling it will go down within the first few days of your treatment, with a little residual swelling (that you will probably love!) lasting another week or so.  If it lasts longer you may have had too much product injected.  It can be removed with hyaluronidase, an enzyme that dissolves Juvederm, Restylane and Perlane.


Laguna Niguel Dermatologic Surgeon
5.0 out of 5 stars 168 reviews

Swelling and Juvederm

+1

You did not mention when you had the injections?  If you had them recently, then more than likely the swelling will subside in a few days.  If you notice swelling persisting, this may be due to the chemical breakdown of the product which occurs through water absorption.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

Juvederm swelling

+1

On average the Juvederm swelling or edema can lasts for a few weeks. I have seen it last for months rarely. Discuss with your injector of choice to determine the risk/ benefit ratio.

From MIAMI Dr. B

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 64 reviews

You might also like...

Swelling after Juvederm

+1
There may be gradual reduction of swelling for one to two weeks. If your swellinng doesn't decrease then your doctor could inject hyaluronidase to thin it out if you are very unhappy.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.